MathSciNet Relay Station
MathSciNet bibliographic data
MR1862006 32T25
Chirka, E. M. Holomorphic fiberings of pseudoconcave graphs. (Russian) Dokl. Akad. Nauk 377 (2001), no. 4, 452–454.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 09:48:11 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=b769b2677190c16fdd8b3d3fd90224a6; path=/; expires=Fri, 06-Jun-2031 09:48:11 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=92 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 566 Wm6:apd.pd&2iOa FI@h3%]  ԓK^kw}Z_!o?RsKioЃO #[-K _Gq0)- ^2R}ղJ޹}[f)vqڢK'jb4T*lur!p"a`Xak1D?(SQ0';fȋˉJQ|ޕhu3.mWzpA'`Rv%v-JsڬMN@¥IMM"BM<,uB"C8mrr|d  ͙L" n٘dp,Fd"& KO0 Uu,8iH|H$odK;(":%%R^A?+[WΗkD9k|?# _VQt)ب4N`npnPhɈ%tտJƚM2@,kQVIVA;cR)X!hrw}13@UM h9rB"1mSt  0Jٌ"E݆0 t$Lf9PT;B4thUUuGB7Z_ 8'ٌY-|k3W?cP24aIf՛0U"TzL(գ&Eyi-~~^fMk.}۾.fru|v4}6SS |J|>Yn<$C>4_ v ^YA\YB{Cx4!2R 00*ǖ4:D—67L8#S!H払 ʱ7q MMuVa/3!$Zx5x3fLN=GS)agoSq]`f?j[,[ě\/kO.5GvJ% 7f%Lepz6tΖT;S3 2KNtxټzSyeMnB6![hO^LQ)O.{ᣫap?Qw3;AZTჼN,U3U/'ՄR7퇬4QlGPslwSmtqK͘u+G֮^aoԵ&-!G'|_6gٵ0Ug„4Q0t49k'{|*pN6 <